The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

BRAF drug & Facial Rash

Forums General Melanoma Community BRAF drug & Facial Rash

  • Post

    Hey everyone,

    Ive been taking plx4032 for bout 9 weeks now, with amazing results in regards to shrinking all my tumours.  Only problem is Ive got the most severe, acne- like, extremely sore facial rash :-(    Its been like this for  5 weeks now and only seems to be getting worse.  Its in my ears, on my head, up my nose, down my throat, its crazy stuff!! The rash is all over my body but not as sore or severe as my face.   My whole body is so itchy tho, its driving me nuts! 

    Hey everyone,

    Ive been taking plx4032 for bout 9 weeks now, with amazing results in regards to shrinking all my tumours.  Only problem is Ive got the most severe, acne- like, extremely sore facial rash :-(    Its been like this for  5 weeks now and only seems to be getting worse.  Its in my ears, on my head, up my nose, down my throat, its crazy stuff!! The rash is all over my body but not as sore or severe as my face.   My whole body is so itchy tho, its driving me nuts! 

    Has anyone else experienced this? & how have u treated it?  My oncologist gave me some tabs to treat acne and infection, and some cortsone type cream.  Hes given me a week, and if theres no improvement in my skin, he is going to drop my dosage of PLX, which Im  a bit scared to do when Im getting such a good response.  He does not seem too concerned about dropping my dose & thinks that 6 tabs a day instead of 8 will be sufficient for my body weight (53kg)

    What do all you experts out there think & has anyone had this RASH problem…Will it ever GO AWAY??  

    Thanks all for your wonderful kind hearted replies,

    keep smiling everyone  :-)          Simmy from Oz     xo  

    Loading spinner
Viewing 1 reply thread
  • Replies
      Rydell
      Participant
      I don’t have any helpful tips, sorry. I just hope you feel better soon and someone here can help! Keep us updated with your progress!
      Keep smiling

      Loading spinner
      Rydell
      Participant
      I don’t have any helpful tips, sorry. I just hope you feel better soon and someone here can help! Keep us updated with your progress!
      Keep smiling

      Loading spinner
Viewing 1 reply thread
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.